Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I have developed a knot on the lower part of my leg, What could it be ?

I had a blood clot in my leg in 2001.Ever since my leg stays swollen,but in the last month i have devolped a knot on the lower part of my leg like on the shin area.It is painful and when I wear my compression hose it really hurts..I have been to my reg Dr and they say not to worry about it my venous doppler showed not clots..I am just worried..What could it be?
Asked On : Thu, 24 Jun 2010
Answers:  1 Views:  658
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Healthcaremagic
Thanks for your query
As you have mentioned, this knot at the shin does not look like a blood clot. It may be simply a soft tissue swelling which may resolve with time but if it hurts, your doctor may prescribe you some antiinflammatory for a short duration and if it does not work, or else if the swelling increases, one may go for a fine needle aspiration cytology. Continue stokinets.
You can discuss this further with your treating doctor.
Wish you Good Health
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor